In the past year, and six months of Mirena. I've had many longs talks with my boyfriend about my mental health. I was just about to go to my doctor and get put on anti depressants. But, first I decided to face to music and google Mirena side effects. THANKS TO THIS WEBSITE, I WILL NOT GO ON ANTIDEPRESSANTS/ ANXIETY MEDS I WILL GET MY MIRENA OUT ON MONDAY!
This will be long, but I just need to vent to people that understand what I am going though. Its so hard to deal with this. I'm crying, half because I'm happy that I know my Depression
and anxiety are from the Mirea, but crying because I thought that this time I had found the perfect birth controll, believing what I was told. Not doing my research on side effects beforehand because I just wanted to believe that it would work and wanted to trust my doctors.
I just turned 30, and I've been in brith controll hell for a year. I got the Mirena 6 months ago, and was told how great it was for me. I was not told of the mental side effects. Even after I told my doctor that I had extremely adverse reactions to all BC that had hormones in it. She said Mirena would be no problem. The hormones would not affect my overall body.
So I finally thought I had found birth controll that would not make me feel like I was a mental patient. My boyfriend of the last year, who I would love to marry and have children with, has been going though all of this "mental drama" with me. I know that he thinks this is me, that this is the type of person I am because I started going on BC when we met. I honestly don't know if we will last. He does not know the real me.
Before the Mirena I tried the Ring. The side effects were immediate. That lasted 3 weeks. I experienced the WORST anxiety, depression, mood swings, sex actually gave me a burning sensation. As soon as I took it out, "THE FOG" lifted. When I was younger the pill messed me up as well. Basically ANYTHING that has a hormone in it destroys my balance and sense of feeling mentally healthy. I tried a cervical cap, and it was super akward and would get stuck in me. Bascially I keep trying to find something, trying to convince myself that there will not be any side effects, all at the expense of having a healthy, happy sex life, while not getting knocked up.
I was trying to just convince myself that the Mirena was going to be my answer. In the past 6 months I have experienced daily lower back pain, abdominal pain, headaches, dizzyness. My periods pretty much stopped right away and are just spotting, but it lasts for up to 8 days.
However. the MENTAL side effects that I just can not deal with.
I can hardly concentrate and continute with simple tasks that I used to. I feel like I cant get anything done. I am a very busy personal starting my own business and I am going nowhere fast. I've even almost quit my part time job, one that I actually used to find extremely enjoyable. On top of the depression/ anxiety cycle I am trapped in from the hormones, I just beat myself up and make it worse. I feel like I am in a FOG all the time. I have to "fake it" fake being happy all the time. Nothing feels right anymore. I am a personal trainer and I can hardly get myself on my "normal" fitness workout schedule. I pretty much stopped doing any abs/ core workout because my lower abdomen hurts so bad when I do.
My anxiety is so out of controll that I am just angry, and sad, and I have no idea why. Yeah, my boyfriend can be a jerk, but I've lost my mind on him over small everday things that once would never bother me. I becaome angry at the drop of a hat, but I try to cover it up and it dosent work.
I am a PERSONAL TRAINER. I have became almost useless to my clients because of the mental side effects. I've been a meditation practitioner for YEARS, and no matter how much I meditate to treat my mental fog, nothing seems to work.
I've had many longs talks with my boyfriend about my mental health. I was just about to go to my doctor and get put on anti depressants. But, first I decided to face to music and google Mirena side effects. THANKS TO THIS WEBSITE, I WILL NOT GO ON ANTIDEPRESSANTS/ ANXIETY MEDS I WILL GET MY MIRENA OUT ON MONDAY!
I just called my doctor. My Mirena comes out this Monday! I'm scared of the "CRASH", but I will double up on my yoga and meditation.
Has anyone had any MENTAL side effects to the PARAGUARD? I can deal with the periods, easy part.